# SDR 2007UALA02508

- Difficulty date: July 6, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 61,280 hours, 10,055 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT SEATS 20HJ-23HJ.    [07-27-07]    SECURED CONNECTOR, OPS CK OK.
